# SDR VNAA202403230015

- Difficulty date: February 15, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15362
- Aircraft time: 20,220 hours, 18,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 69053611348
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON EXTERNAL FUSELAGE SKIN IN AREA COVERED BY LH VENTRAL FIN FAIRING.   DENTS ON EXTERNAL FUSELAGE SKIN IN AREA COVERED BY LH VENTRAL FIN FAIRING WERE REPAIRED PER REO 690-53-61-1348REV --
